EconPapers    
Economics at your fingertips  
 

Details about Jean Derks

E-mail:
Phone:++31613232462
Postal address:Dep. of Data Science and Knowledge Engineering Universiteit Maastricht P.O.box 616 6200 MD Maastricht The Netherlands

Access statistics for papers by Jean Derks.

Last updated 2020-07-05. Update your information in the RePEc Author Service.

Short-id: pde67


Jump to Journal Articles

Working Papers

2012

  1. On extensions of the core and the anticore of transferable utility games
    Research Memorandum, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR) Downloads
    Also in Discussion Papers of Business and Economics, University of Southern Denmark, Department of Business and Economics (2012) Downloads View citations (3)

    See also Journal Article in International Journal of Game Theory (2014)

2002

  1. On Harsanyi Payoff Vectors and the Weber Set
    Tinbergen Institute Discussion Papers, Tinbergen Institute Downloads View citations (1)

2001

  1. Efficiency in Uncertain Cooperative Games
    Cahiers de recherche, Centre interuniversitaire de recherche en économie quantitative, CIREQ View citations (1)
    Also in Cahiers de recherche, Universite de Montreal, Departement de sciences economiques (2001) Downloads View citations (1)

    See also Journal Article in Mathematical Social Sciences (2005)

2000

  1. On merge properties of the Shapley value
    Other publications TiSEM, Tilburg University, School of Economics and Management Downloads View citations (5)
    See also Journal Article in International Game Theory Review (IGTR) (2000)

1989

  1. On balanced games and games with committee control
    Other publications TiSEM, Tilburg University, School of Economics and Management Downloads View citations (13)

1986

  1. Totally balanced multi-commodity games and flow games
    Other publications TiSEM, Tilburg University, School of Economics and Management Downloads View citations (8)

1985

  1. Stable outcomes for multi-commodity flow games
    Other publications TiSEM, Tilburg University, School of Economics and Management Downloads View citations (8)

Journal Articles

2018

  1. The Shapley value of conjunctive-restricted games
    Games and Economic Behavior, 2018, 108, (C), 146-151 Downloads

2014

  1. On extensions of the core and the anticore of transferable utility games
    International Journal of Game Theory, 2014, 43, (1), 37-63 Downloads View citations (7)
    See also Working Paper (2012)

2011

  1. PAYOFF FUNCTIONS IN THE ONE-WAY FLOW MODEL OF NETWORK FORMATION FOR WHICH NASH NETWORKS EXIST
    International Game Theory Review (IGTR), 2011, 13, (01), 61-73 Downloads

2010

  1. On the Harsanyi payoff vectors and Harsanyi imputations
    Theory and Decision, 2010, 68, (3), 301-310 Downloads View citations (9)

2009

  1. A note on the existence of Nash networks in one-way flow models
    Economic Theory, 2009, 41, (3), 515-522 Downloads View citations (8)

2006

  1. Characterizations of the Random Order Values by Harsanyi Payoff Vectors
    Mathematical Methods of Operations Research, 2006, 64, (1), 155-163 Downloads View citations (8)

2005

  1. A new proof for Weber's characterization of the random order values
    Mathematical Social Sciences, 2005, 49, (3), 327-334 Downloads View citations (6)
  2. Efficiency in uncertain cooperative games
    Mathematical Social Sciences, 2005, 50, (1), 12-23 Downloads View citations (3)
    See also Working Paper (2001)

2003

  1. On cooperative games, inseparable by semivalues
    International Journal of Game Theory, 2003, 32, (2), 181-188 Downloads View citations (1)

2000

  1. ON MERGE PROPERTIES OF THE SHAPLEY VALUE
    International Game Theory Review (IGTR), 2000, 02, (04), 249-257 Downloads View citations (2)
    See also Working Paper (2000)
  2. The selectope for cooperative games
    International Journal of Game Theory, 2000, 29, (1), 23-38 Downloads View citations (58)

1999

  1. NULL PLAYERS OUT? LINEAR VALUES FOR GAMES WITH VARIABLE SUPPORTS
    International Game Theory Review (IGTR), 1999, 01, (03n04), 301-314 Downloads View citations (12)
  2. Weighted nucleoli
    International Journal of Game Theory, 1999, 28, (2), 173-187 Downloads View citations (6)

1998

  1. Note On the core of a collection of coalitions
    International Journal of Game Theory, 1998, 27, (3), 451-459 Downloads View citations (33)
  2. On the Core of Routing Games
    International Journal of Game Theory, 1997, 26, (2), 193-205 View citations (8)
  3. Optimisation of the structure of the clinical laboratory
    European Journal of Operational Research, 1998, 105, (2), 308-316 Downloads
  4. Orderings, excess functions, and the nucleolus
    Mathematical Social Sciences, 1998, 36, (2), 175-182 Downloads View citations (23)

1997

  1. Consistent restricted Shapley values
    Mathematical Social Sciences, 1997, 33, (1), 75-91 Downloads View citations (2)

1995

  1. Hierarchical Organization Structures and Constraints on Coalition Formation
    International Journal of Game Theory, 1995, 24, (2), 147-63 View citations (76)
  2. On linear inequality systems without strongly redundant constraints
    European Journal of Operational Research, 1995, 81, (3), 652-662 Downloads

1993

  1. A Shapley Value for Games with Restricted Coalitions
    International Journal of Game Theory, 1993, 21, (4), 351-60 View citations (42)

1992

  1. A Short Proof of the Inclusion of the Core in the Weber Set
    International Journal of Game Theory, 1992, 21, (2), 149-50 View citations (17)
 
Page updated 2021-05-11